TY - JOUR T1 - Limit Behaviour of Solutions to a Class of Equivalued Surface Boundary Value Problems for Parabolic Equations JO - Journal of Partial Differential Equations VL - 2 SP - 111 EP - 122 PY - 2000 DA - 2000/05 SN - 13 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jpde/5500.html KW - Parabolic equations KW - equivalued surface KW - limit behaviour KW - Dirac function AB - In this paper, we discuss the limit behaviour of solutions for a class of equivalued surface boundary value problems for parabolic equations. When the equivalued surface boundary \overline{\Gamma}^\varepsilon_1 shrinks to a fixed point on boundary \Gamma_1, only homogeneous Neumann boundary conditions or Neumann boundary conditions with Dirac function appear on \Gamma_1.